MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 30MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 30MM; SCREW, FIXATION, BONE
Catalog Number 04.211.030S
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023, the patient underwent an orif surgery for distal humerus fracture.The affected area was fixed in the order of the medial plate, then the lateral plate.Initially, the screw was inserted at a fixed angle, but when it was checked with an image intensifier, it was found that the tip of the screw penetrated forward.The screw was removed and reinserted several times, but the angle did not change so the surgeon redrilled with a variable angle and inserted the screw.Near the end of the lateral plate fixation, the surgeon said that the 2nd screw from the distal side could not be locked and was coming out.The screw came out, so no screw was inserted in that screw hole.Only one screw could be inserted distally, so an additional screw was inserted from the distal lateral direction to the proximal lateral.The procedure was completed successfully with no surgical delay.No further information is available.This report is for a 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 30mm.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part:04.211.030s.Lot:9l69007.Manufacturing site: werk selzach supplier:früh verpackungstechnik ag release to warehouse date:08 aug 2022.Expiration date: 01 aug 2032.Non-sterile part # 04.211.030.Non-sterile lot # 877p003.Manufacturing site: werk selzach supplier:synthes usa hq, inc release to warehouse date:14 jun 2022.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17415929
Report Number8030965-2023-09509
Device Sequence Number7038015
Product Code HWC
UDI-Device Identifier10886982119070
UDI-Public(01)10886982119070
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.211.030S
Device Lot Number9L69007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; VA-LCP DHP 2.7/3.5 LAT LE SHORT 1-HO L69
Patient SexUnknown